# SDR 2009FA0000285

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: HZ-HA
- Make and model: Gulstm G1159
- Aircraft serial: 216
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX VISIT & TROUBLESHOOTING OF LT WING LOGO LIGHT DEFECT, A WIRING SHORT WAS FOUND BETWEEN THE WING/TIP TANK DISCONNECT AND THE BULKHEAD CONNECTOR IN THE TIP TANK DRY BAY.  THE WIRING WAS REMOVED FROM THE CONDUIT (RUNNING THROUGH THE WET AREA OF THE TIP TANK) AND FOUND SEVERELY BURNED AND CHAFED. UPON FURTHER INSP OF THE CONDUIT IN THE LT TIP TANK, IT WAS ALSO FOUND THAT THE CONDUIT ITSELF HAD SUFFERED A BURN SUFFICIENT TO PENETRATE THE WALL OF THE CONDUIT, LEAVING THE BURNED AND CHAFED WIRING EXPOSED IN THE WET AREA OF THE TANK.  THE WIRING HAS BEEN REMOVED AND REPLACED WITH NEW, WITH AN ADDITIONAL ANTI CHAFE HEAT SHRINK PROTECTION. THE CONDUIT HAS ALSO UNDERGONE A LOCAL SWAGE REPAIR TO REGAIN ITS INTEGRITY IN THE WET AREA. WITH A DETAILED INTERNAL INSP OF THE LT TIP TANK SHOWING NO FURTHER DISCREPANCIES. AS A PRECAUTION, THE RT TIP TANK INTERNAL WIRING WAS INSPECTED AND FOUND IN A LESS SEVERE, BUT SIMILARLY BURNED AND CHAFED CONDITION. THIS RT WIRING HAS ALSO BEEN REMOVED AND REPLACED WITH NEW, ALSO BEING INSTALLED WITH ANTI CHAFE PROTECTION. AS A FURTHER PRECAUTION THE INTERNAL AREA WAS VISUALY INSPECTED, WITH NO FINDINGS.
